Definable one-dimensional topologies in O-minimal structures

Ya’acov Peterzil, Ayala Rosel

Research output: Contribution to journalArticlepeer-review


We consider definable topological spaces of dimension one in o-minimal structures, and state several equivalent conditions for when such a topological space (X, τ) is definably homeomorphic to an affine definable space (namely, a definable subset of Mn with the induced subspace topology). One of the main results says that it is sufficient for X to be regular and decompose into finitely many definably connected components.

Original languageEnglish
Article number1-2
Pages (from-to)103-125
Number of pages23
JournalArchive for Mathematical Logic
Issue number1-2
StatePublished - 1 Feb 2020

Bibliographical note

DBLP License: DBLP's bibliographic metadata records provided through are distributed under a Creative Commons CC0 1.0 Universal Public Domain Dedication. Although the bibliographic metadata records are provided consistent with CC0 1.0 Dedication, the content described by the metadata records is not. Content may be subject to copyright, rights of privacy, rights of publicity and other restrictions.


  • Definable topology
  • One-dimensional topology
  • o-minimality

ASJC Scopus subject areas

  • Philosophy
  • Logic


Dive into the research topics of 'Definable one-dimensional topologies in O-minimal structures'. Together they form a unique fingerprint.

Cite this